# SDR CALA2018101302094

- Difficulty date: October 11, 2018
- Submitted: October 13, 2018
- Operation: Air carrier
- Aircraft: N36444
- Make and model: Boeing 737924ER
- Aircraft serial: 31643
- Aircraft time: 25,975 hours, 9,109 cycles
- Engine: Cfmint CFM567B263
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Chip Detector
- Condition: Dislodged
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E, A

## Discrepancy

CREW REPORTED NR 1 ENGINE OIL LOSS INFLIGHT. NR 1 ENGINE SHUT DOWN. RETURN TO FIELD. AFTER ARRIVAL AT GATE INSPECTED NR 1 ENGINE. OPENED OUTBOARD COWL. COWL RETENTION BAR WAS NOT IN THE SECURE POSITION. OIL CAP WAS SECURE. FOUND CENTER MCD DISLODGED AND LOOSE IN THE IAW AMM 79-21-01 PPE AND TOMC REQUEST TO REMOVE AND REPLACE ENG 1 LUBE UNIT NR 1 ENGINE REPLACED PER ETASK CARDS. ROTABLE PARTS CHANGE WAS INDICATED - TT 1024040  SN OFF 4866 ENGINE, BASIC, OFF 58-7200-9-0005 4866 ON 58-7200-9-0005 6195 INSPECTED PER GMM 09-25-05.
